# SDR ASOA2016041314702

- Difficulty date: April 13, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 29,634 hours, 21,104 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE OVERHEAD MAIN, SERVICE DOOR EMERGENCY EXIT SIGN WILL NOT LIGHT UP.  FOUND CONNECTORS TO EMERGENCY EXIT SIGNS LOOSE SECURED CONNECTORS.  OPS CHECK GOOD IAW MM 33-51-07.
